# SDR 2000UALA00110

- Difficulty date: March 4, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 30,367 hours, 9,168 cycles
- Engine: Pwa PW2037
- Engine time: 12,681 hours, 14,700 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Part number: 38842382
- Condition: Defective
- Location: Apu
- Part time: 9,689 hours, 11,164 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO LAX DUE TO A FAILED APU.  *S/D*  THE APU FAILED DUE TO A BLOWN DUCT.  THE MANUFACTURER HAS REVISED THE WELDING AND REPAIR PROCESS TO PREVENT ANY RUPTURES ALONG WELDED SEAMS.  THE APU BLEED TEE DUCT AND PACKING WERE REPLACED.  OPERATIONS CHECK NORMAL AND LEAK CHECKED OK.
